# SDR FDEA201108023431

- Difficulty date: August 2, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1540, S-23-24R.  REMOVED DAMAGE & FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, DETAIL 3, FIG. 101 & SRM 51-40-02.   HFEC , NO CRACK INDICATION NOTED.  FABRICATED DOUBLER PER SRM 53-00-01, TABLE 1 / 3, FIG. 201, REPAIR 16.   INSTALLED DOUBLER PER SRM 51-40-02 AND SRM 53-00-01.    MAJOR REPAIR.
